# SDR SWAA2018011018953

- Difficulty date: January 4, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,207 hours, 8,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 411A2119
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER PAN ASSEMBLY CRACKED.  R&R PAN ASSEMBLY IAW AMM.
